MathSciNet Relay Station
MathSciNet bibliographic data
MR2383892 (2009k:35086) 35J60 (35B65 35H20)
Rios, Cristian; Sawyer, Eric T.; Wheeden, Richard L. Regularity of subelliptic Monge-Ampère equations. Adv. Math. 217 (2008), no. 3, 967–1026.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement